# SDR 05FDEA00498

- Difficulty date: March 11, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE, FWD SIDE, BS 1110, AT STR 28L AFT CARGO BAY.   REPAIRED PER SRM 53-10-4 AND 51-30-2.
